MathSciNet Relay Station
MathSciNet bibliographic data
MR1642846 60B99 (60K99)
Barndorff-Nielsen, O. E.; Koudou, A. E. Trees with random conductivities and the (reciprocal) inverse Gaussian distribution. Adv. in Appl. Probab. 30 (1998), no. 2, 409–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement